Generalized matrix Riccati equations with superposition formulaeстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Penskoi A. V. Generalized matrix riccati equations with superposition formulae // Journal of physics A: Mathematical and general. — 2001. — Vol. 34, no. 3. — P. 609–615. Ordinary differential equations with superposition formulae related to parabolic subgroups of SL(n) are explicitly found. It is shown that these equations can be reduced to a system of matrix Riccati equations. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть